# SDR TSAA9653037

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT STRINGER 18A SHEAR BEAM (REF AD 93-08-04 AMDT 39-8551), FOUND LEFT BS 727 STRINGER 18A SHEAR BEAM CRACKED APPROX 2 INCHES IN LENGTH.  REPAIRED PER ECO 1732R4 PART III STEP E PER DRAWING 65C29228 WITH KIT 65C29228 3.  AIRCRAFT RETURNED TO SERVICE.  (M)
